# SDR SWAA072786

- Difficulty date: June 1, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 67,357 hours, 50,080 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 6546430100
- Part serial: BN1076
- Condition: Cracked
- Location: Rt Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND RIGHT WING INBOARD FORE FLAP CRACKED AT CENTER GUIDE TRACK FITTING.  REMOVED AND REPLACED FORE FLAP PER MM.
